A Dichotomy for Minimum Cost Graph Homomorphisms. / Gutin, Gregory; Hell, Pavol; Rafiey, Arash; Yeo, Anders.

In: European Journal of Combinatorics, Vol. 29, No. 4, 05.2008, p. 900-911.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)900-911
Number of pages12
JournalEuropean Journal of Combinatorics
Issue number4
Early online date2 Jan 2008
Publication statusPublished - May 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1796412